Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 77, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jun 24, 2019, 4:27 AM CDT for Madison County, Yazoo County, Mississippi. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2019, 4:27 AM CDT (09:27 UTC)
- Expired
- Jun 24, 2019, 4:55 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 53 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:28 AM CDT | TSTM WND DMG | 2 Se Myrleville, MS | A FEW TREES WERE UPROOTED AND PORTIONS OF TREES BROKEN OUT ALONG HIGGINS RD AND SCOTLAND RD. |
| Jun 24, 4:40 AM CDT | TSTM WND DMG | 3 S Linwood, MS | TREE UPROOTED ALONG BERRYVILLE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
713
WFUS54 KJAN 240927
TORJAN
MSC089-163-241030-
/O.NEW.KJAN.TO.W.0077.190624T0927Z-190624T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
427 AM CDT Mon Jun 24 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
East central Yazoo County in central Mississippi...
Northeastern Madison County in central Mississippi...
* Until 530 AM CDT.
* At 427 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Myrleville, or 14 miles northwest of Canton,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Vaughan and Way around 455 AM CDT.
Cameron and Camden around 515 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3264 9029 3275 9037 3287 8996 3288 8979
3270 8973
TIME...MOT...LOC 0927Z 248DEG 26KT 3270 9025
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JC3 follow-up statements
726
WWUS54 KJAN 240934
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
434 AM CDT Mon Jun 24 2019
MSC089-163-241030-
/O.CON.KJAN.TO.W.0077.000000T0000Z-190624T1030Z/
Yazoo MS-Madison MS-
434 AM CDT Mon Jun 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR EAST
CENTRAL YAZOO AND NORTHEASTERN MADISON COUNTIES...
At 434 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Myrleville, or 12 miles northwest of Canton, moving
east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Way around 455 AM CDT.
Vaughan around 500 AM CDT.
Cameron and Camden around 520 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3266 9023 3278 9028 3287 8996 3288 8979
3270 8973
TIME...MOT...LOC 0934Z 250DEG 24KT 3271 9020
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JC072
WWUS54 KJAN 240943
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
443 AM CDT Mon Jun 24 2019
MSC089-163-241030-
/O.CON.KJAN.TO.W.0077.000000T0000Z-190624T1030Z/
Yazoo MS-Madison MS-
443 AM CDT Mon Jun 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR EAST
CENTRAL YAZOO AND NORTHEASTERN MADISON COUNTIES...
At 443 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Way, or 10 miles northwest of Canton, moving east at
30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Way and Vaughan around 455 AM CDT.
Cameron and Camden around 515 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3269 9014 3279 9015 3287 8996 3288 8979
3270 8973
TIME...MOT...LOC 0943Z 248DEG 26KT 3274 9012
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JM387
WWUS54 KJAN 240955
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
455 AM CDT Mon Jun 24 2019
MSC089-163-241005-
/O.CAN.KJAN.TO.W.0077.000000T0000Z-190624T1030Z/
Yazoo MS-Madison MS-
455 AM CDT Mon Jun 24 2019
...THE TORNADO WARNING FOR EAST CENTRAL YAZOO AND NORTHEASTERN
MADISON COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3269 9014 3279 9015 3287 8996 3288 8979
3270 8973
TIME...MOT...LOC 0951Z 248DEG 26KT 3277 9002
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jun 24, 4:08 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 24, 4:08 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
408 AM CDT Mon Jun 24 2019
.DISCUSSION...
Through tonight: Squall line with locally strong to severe wind
gusts is currently progressing eastward across the area early this
morning. Despite the time of day, the environment ahead of this line
continues to be characterized by strong instability per latest SPC
mesoanalysis. Low level wind shear remains favorable for scattered
wind damage along the line, particularly with any segments that take
on a more ENE motion. As the line becomes more progressive, flash
flooding is a decreasing threat, but some flooding is already
ongoing across portions of the Delta this morning. Both of these
threats will end with the passage of the convective line. The
current Flash Flood Watch will be pared back as ongoing flooding
subsides.
Though it is unclear how well the line will continue to hold
together as it begins to cross I-55, there is increasing confidence
the remnant cold pool will make it across the majority of the area
this morning. Though these storms will end within the next few
hours, they will have implications on the forecast for the rest of
today. Most synoptic model guidance has a poor handle on eastward
progress of the MCS, and as a result, they are overdoing
instability, warming, redevelopment through the day. Much of the
available CAM guidance, on the other hand, appears to have a better
handle on things. POPs were cut back quite a bit for today,
especially in the NW as lingering stratiform rain tapers off and a
convectively processed airmass encompasses the area through much of
the day. Temperatures and dewpoints were also adjusted downward. The
best opportunity for airmass modification to allow for redevelopment
will be across south/east MS, and that is where the highest POPs are
focused for this afternoon.
Tonight, we could see somewhat of a resurgence of more moist air
trying to return northward across the region. This could allow for
isolated showers to develop overnight as a weak shortwave approaches
the area from the west. /DL/
Tuesday through Sunday:
With the mid-level trough exiting to the east, more zonal flow
begins to settle in. However a small shortwave will develop and
bring scattered showers and storms to our region on Tuesday
afternoon. The synoptic models suggest that this shortwave will
stick around through much of the week even as ridging builds over a
large part of the central CONUS. The shortwave will provide a
weakness in the mid-level flow and a focal point for continued
daily, afternoon convection. By Friday, the upper ridge has fully
developed. With the models showing rather impressive lapse rates
this week (or at least relative to normal), a few strong storms
cannot be ruled out on just about any day this week.
The coverage of storms is expected to be greatest on Tuesday and
such will inhibit high temperatures just a bit. Temperatures will
remain near normal through this period, with daytime mixing expected
to be sufficient enough to limit major heat stress issues. /10/
&&
.AVIATION...
06Z TAF discussion:
A complex of TSRA is moving into N LA, SE AR, and NW MS this early
morning and will build gradually SE across the remainder of the
area through the early morning hours. These storms should
eventually lose intensity overnight, but in the mean time, brief
reductions to IFR visibilities and MVFR ceilings in +TSRA are
possible, with isolated gusts to 50 kt possible as well. MVFR
stratus are possible around MEI/HBG/PIB later this morning through
shortly after sunrise. Winds will shift from southerly to
northwesterly behind the complex of storms through the morning.
Outside of the storms and early morning stratus, VFR conditions
are expected through the remainder of the TAF period. Some
redevelopment of SHRA or TSRA is possible later today, but
confidence is coverage/placement is too low at this time to
include at any TAF site. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 88 72 89 71 / 54 23 43 30
Meridian 90 71 91 71 / 60 24 35 32
Vicksburg 87 72 89 72 / 35 23 49 28
Hattiesburg 91 72 92 72 / 59 19 28 27
Natchez 87 72 89 71 / 53 16 44 29
Greenville 87 71 86 71 / 25 24 48 30
Greenwood 86 72 87 71 / 42 24 47 36
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 AM CDT this morning for MSZ018-019-025-
034-035.
LA...None.
AR...Flash Flood Watch until 7 AM CDT this morning for ARZ074-075.
&&
10/DLHazardous weather outlook, Jun 24, 2:58 AM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 258 AM CDT Mon Jun 24 2019 ARZ074-075-MSZ018-250800- Ashley-Chicot-Bolivar- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for portions of southeast Arkansas and Bolivar County, Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Through daybreak Areas of flash flooding are likely early this morning, with some roads flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ019-025-034-250800- Sunflower-Leflore-Washington- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through daybreak FLOODING THREAT...Elevated TIMING...Through daybreak Isolated severe thunderstorms, capable of producing damaging wind gusts, are possible through daybreak. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely early this morning, with some roads flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning. MSZ030>033-038-039-045-046-051-052-057-058-064>066-072>074-250800- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper- Newton-Lauderdale-Jasper-Clarke-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for portions of east and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through daybreak Isolated severe thunderstorms, capable of producing damaging wind gusts, are possible through around daybreak. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning. LAZ008-MSZ026>029-250800- West Carroll-Grenada-Carroll-Montgomery-Webster- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for portions of northeast Louisiana, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Isolated severe thunderstorms, capable of producing damaging wind gusts, are possible through daybreak. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are possible early this morning, with some roads possibly flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning. LAZ007-250800- Morehouse- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for Morehouse Parish, Louisiana. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Through daybreak Areas of flash flooding are possible early this morning, with some roads possibly flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. LAZ009-016-MSZ035-036-040>042-047-250800- East Carroll-Madison LA-Humphreys-Holmes-Issaquena-Sharkey-Yazoo- Warren- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for portions of northeast Louisiana and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms, capable of producing damaging wind gusts, are possible through daybreak. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are possible early this morning, with some roads possibly flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning. LAZ015-023-024-250800- Richland-Franklin LA-Catahoula- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for portions of central Louisiana. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. LAZ025-026-MSZ037-043-044-048>050-053>056-059>063-250800- Tensas-Concordia-Attala-Madison MS-Leake-Hinds-Rankin-Scott- Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS- Lincoln-Lawrence- 258 AM CDT Mon Jun 24 2019 This hazardous weather outlook is for portions of central and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through daybreak Severe thunderstorms, capable of producing damaging wind gusts, are possible through daybreak. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning. DL && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 24, 1:21 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
121 AM CDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM FLASH FLOOD HAMBURG 33.23N 91.80W
06/24/2019 ASHLEY AR LAW ENFORCEMENT
FLOODING OCCURRED ALONG SOUTH PINE STREET,
AND AT THE INTERSECTION OF WASHINGTON AND
MORGAN STREETS. FLOODING ALSO OCCURRED ALONG
ASHLEY ROAD 12.
&&
JCSpecial weather statement, Jun 24, 1:28 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 AM CDT Mon Jun 24 2019
LAZ007-008-015-240715-
Morehouse LA-Richland LA-West Carroll LA-
128 AM CDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOREHOUSE...
RICHLAND AND SOUTHERN WEST CARROLL PARISHES UNTIL 215 AM CDT...
At 128 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Bastrop to 7 miles south of
Brownsville-Bawcom. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Bastrop around 135 AM CDT.
Buckner around 155 AM CDT.
Alto around 200 AM CDT.
Mangham and Archibald around 210 AM CDT.
Darnell around 215 AM CDT.
Other locations impacted by these storms include Collinston, Pioneer,
Oak Ridge and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3276 9204 3278 9134 3269 9140 3261 9139
3258 9145 3254 9144 3253 9147 3250 9148
3241 9148 3239 9167 3234 9170 3233 9176
3228 9178 3230 9202 3240 9200 3252 9190
3260 9193 3266 9191 3271 9197 3270 9205
TIME...MOT...LOC 0628Z 272DEG 31KT 3272 9194 3237 9219
DCSpecial weather statement, Jun 24, 2:44 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
244 AM CDT Mon Jun 24 2019
LAZ023>026-MSZ053-059-060-240830-
Tensas LA-Concordia LA-Catahoula LA-Franklin LA-Adams MS-
Jefferson MS-Claiborne MS-
244 AM CDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT TENSAS...NORTHEASTERN
CONCORDIA...NORTHEASTERN CATAHOULA AND SOUTHEASTERN FRANKLIN
PARISHES...WEST CENTRAL CLAIBORNE...NORTHWESTERN JEFFERSON AND
NORTHERN ADAMS COUNTIES UNTIL 330 AM CDT...
At 243 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Newlight to near Lee Bayou. Movement
was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Newlight around 250 AM CDT.
Spokane around 300 AM CDT.
Newellton and Waterproof around 305 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3217 9155 3216 9117 3215 9117 3213 9116
3212 9111 3213 9110 3213 9106 3166 9127
3165 9172
TIME...MOT...LOC 0743Z 271DEG 36KT 3216 9147 3172 9162
JCSpecial weather statement, Jun 24, 3:18 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
318 AM CDT Mon Jun 24 2019
LAZ026-MSZ060-240900-
Concordia LA-Adams MS-
318 AM CDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHERN ADAMS COUNTIES UNTIL 400 AM
CDT...
At 318 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Deer Park to near Bordelonville.
Movement was southeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Sibley around 330 AM CDT.
Kingston around 335 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3104 9165 3104 9172 3114 9172 3119 9168
3125 9182 3155 9156 3135 9116 3137 9127
3131 9143 3132 9147 3128 9150 3123 9149
3121 9153 3124 9154 3123 9157 3113 9163
3106 9156 3103 9157 3097 9166
TIME...MOT...LOC 0818Z 304DEG 42KT 3146 9156 3108 9187
JCSpecial weather statement, Jun 24, 3:26 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jackson MS
326 AM CDT Mon Jun 24 2019
MSZ025>027-036-240915-
Carroll MS-Grenada MS-Leflore MS-Holmes MS-
326 AM CDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES...CARROLL...
WESTERN GRENADA AND LEFLORE COUNTIES UNTIL 415 AM CDT...
At 326 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Minter City to near Swiftown. Movement
was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Minter City and Sunnyside around 330 AM CDT.
Sidon around 345 AM CDT.
Seven Pines and Holcomb around 355 AM CDT.
Black Hawk and Bew Springs around 400 AM CDT.
Coila and Malmaison around 405 AM CDT.
North Carrollton around 410 AM CDT.
Other locations impacted by these storms include Carrollton,
Schlater, Morgan City and Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3330 8986 3329 9033 3331 9034 3329 9036
3329 9045 3381 9035 3381 9018 3379 9017
3376 9019 3376 9025 3374 9031 3370 9030
3369 9028 3374 9024 3372 9022 3372 9014
3381 9014 3382 8993 3390 8993 3390 8984
TIME...MOT...LOC 0826Z 252DEG 34KT 3377 9030 3332 9040
JCSpecial weather statement, Jun 24, 3:34 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
334 AM CDT Mon Jun 24 2019
MSZ053-054-059-061-062-240930-
Jefferson MS-Copiah MS-Lincoln MS-Franklin MS-Claiborne MS-
334 AM CDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT CLAIBORNE...WESTERN LINCOLN...
EASTERN JEFFERSON...FRANKLIN AND WESTERN COPIAH COUNTIES UNTIL 430 AM
CDT...
At 334 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Rocky Springs to Hamburg. Movement
was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Rocky Springs and Hermanville around 340 AM CDT.
Carpenter around 355 AM CDT.
Bude and New Hope around 400 AM CDT.
Mccall Creek and Dentville around 410 AM CDT.
Vaughn and Center Point around 425 AM CDT.
Other locations impacted by these storms include Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3149 9115 3208 9094 3208 9091 3210 9092
3213 9091 3212 9088 3212 9086 3211 9072
3205 9072 3205 9041 3135 9063
TIME...MOT...LOC 0834Z 279DEG 30KT 3205 9087 3158 9105
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 32 min |
| Jun 23, 7:14 PM CDT | Special Weather Statement | JAN | Washington | 46 min |
| Jun 23, 7:31 PM CDT | Special Weather Statement | JAN | Leflore | 44 min |
| Jun 23, 8:27 PM CDT | Special Weather Statement | JAN | Montgomery | 33 min |
| Jun 23, 9:21 PM CDT | Special Weather Statement | JAN | Clay, Oktibbeha | 39 min |
| Jun 23, 9:23 PM CDT | Special Weather Statement | JAN | Webster | 52 min |
| Jun 23, 10:10 PM CDT | Special Weather Statement | JAN | Clay | 20 min |
| Jun 23, 10:22 PM CDT | Special Weather Statement | JAN | Washington | 23 min |
| Jun 23, 10:57 PM CDT | Flash Flood Warning | JAN | Washington | 3 hr |
| Jun 24, 12:47 AM CDT | Flash Flood Warning | JAN | Washington | 3 hr |
| Jun 24, 1:58 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 3 hr |
| Jun 24, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 46 min |
| Jun 24, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Sharkey, Warren, Yazoo | 46 min |
| Jun 24, 3:26 AM CDT | Special Weather Statement | JAN | Carroll, Leflore | 49 min |
| Jun 24, 3:34 AM CDT | Special Weather Statement | JAN | Claiborne, Franklin, Jefferson | 56 min |
| Jun 24, 3:47 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 24 min |
| Jun 24, 3:51 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 69 min |
| Jun 24, 3:57 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 63 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 74 min |
| Jun 24, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 53 min |
| Jun 24, 4:59 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence, Simpson | 46 min |
| Jun 24, 5:09 AM CDT | Special Weather Statement | JAN | Attala, Leake, Scott | 51 min |
| Jun 24, 5:13 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 62 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Oktibbeha, Winston | 30 min |
| Jun 24, 6:03 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Smith | 42 min |
| Jun 24, 6:17 AM CDT | Special Weather Statement | JAN | Forrest, Jones, Lamar | 28 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.